Ok.. stopped taking lexapro last week. For the past 4 days I have felt even worse than before. I'm in an almost constant fog, have the shakes, am cold but am sweating. I had these symptoms before but now they are worse. This is why I hate trying new meds cause you can never telll if what you're feeling is from the new meds, stopping the old meds or it's just more symptoms... I'm finding it almost impossible to concentrate and have 0 energy. If I move too quickly I get light headed and dizzy now too. I just feel auful. I had a very busy weekend and am wondering if I'm feeling the affects of it. THe only thing I'm currently on is predisone 5mg twice a day and Lunesta every other day so I can take 2 mg as 1mg does squat... Any opinions? My doctor won't take me off the predisone until I see him for a follow up in January and my ther doctor won't give me the 2mg of lunesta! 2mg at least gives me 4-5 hours of solid sleep but then it's back to 20-30 minutes a shot!